Anadin Extra Caplets Pack of 16

£2.77

MHRA
SSL

Fast-acting pain relief, perfect for treating headaches and migraines. Each coated caplet contains paracetamol, aspirin and caffeine.

 

Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select ‘add to basket’
Limited to 6 per order

 

Out of stock

Description

For fast relief from headache and migraine, Anadin Extra Caplets get to work in just 5 minutes. The unique formulation contains a trio of ingredients that help to target the source of pain and block pain signals fast. Get your day back on track fast and find quick relief from the discomfort of headaches and migraines with the help of Anadin Extra Caplets. This is the ideal choice for those looking for fast pain relief.

Anadin Extra Caplets contain aspirin to fight the source of the pain, paracetamol to block the pain signals and caffeine to speed up the pain relief. This powerful combination makes it the ideal choice for those suffering from headaches or migraines. This type of pain relief is also suitable for period pain, back pain, muscle pain, rheumatic pain, fever, cold/flu, sore throat and toothache

These small coated caplets are very easy to swallow with water. To find fast relief from pain, take 2 caplets with a glass of water. You can take 2 caplets every 4 hours, but do not exceed 8 caplets in 24 hours. These caplets should not be given to those under the age of 16 unless you are advised to do so by a doctor. If your symptoms do not go away, you should speak to a doctor.

Ingredients

  • Each caplet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.
  • Also Contains maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E646), polyethylene glycol, pregelatinised starch and povidone.

Contents

  • 16 coated caplets

Use

  • Take 2 tablets with a glass of water at the first sign of pain. You can take Anadin Extra Caplets every 4 hours, but do not exceed 8 tablets in 24-hours.

Additional information

Weight 20 g

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.